# SDR DALA2025020200767

- Difficulty date: February 1, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 90,107 hours, 42,232 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3229 DISC: FTER 2ND ENG START, HEARD A LOUD GRIND NOISE FROM AVIONICS BAY, FOLLOWED BY A VENT EXTRACT FAULT, ENG BLD, PAX FUALT, NAV ADR 2 FAULT. GRINDING STOPPED, ALL CLEARED EXCEPT VENT EXTRACT FAULT, THEN SLIGHT BURNING SMELL. C/A: FOUND AVNCS VENT EXTC FAN C/B AE2 TRIPPED. (147552) VISUALLY INSP CONNECTORS 1276VC AND 1278VC AS WELL AS CONTACTORS 7HQ AND 8HQ AT 107VU PANEL. NO ARCING OR BURNING NOTICED. (398826) NO PROBLEMS WITH AVNCS EXTRACT FAN OR CIRCUIT REF A320 ASM 21-26-02 . RAN #2 ENG TO DUPLICATE FAULT, WHEN #2 GENERATOR KICKS ON- LOUD CLICKING NOISES COMING FROM 123VU. NO ISSUES WITH A/C BUSES WHILE APU IS SUPPLYING AC BUSES. R/R GENERATOR LINE CONTACTOR 2 (9XU2) PER A320 AMM 24-22. GEN 2 NOW CONNECTS TO SUPPLY ELEC POWER WITHOUT ISSUE. ALL FAULTS RECORDED IN IRF BLOCK RELATE TO THE 115VAC BUS 2 CONTACTOR NOT CONNECTING PROBLEM. 2HQ C/B POPPED DURING FAULT CONFIRMATION ENG RUN, SINCE CONTACTOR REPLACEMENT IT NO LONGER DOES SO. NO BURNING SMELL WAS EVER PRESENT ON A/C. CHECK E/E'S, EXTRACT FAN, BEHIND 123VU PNL, NO EVIDENCE OF ANY ARCING OR PRESCENCE OF ODOR WHATSOEVER. (LP: 6696860)
